# SDR SWAA2018091325087

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,283 hours, 29,033 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Rib
- Part number: 1149A7712
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE LOWER SUPPORT RIB BROKEN END.  R&R SUPPORT PER SRM.
